# SDR 97UAL900276

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20122013
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT FLOOR STRIPS INOP AT ROW 11 THROUGH 17.  AFT EMERGENCY EXIT INDICATOR LIGHT INOP.  BULLNOSE EMERGENCY EXIT LIGHT INOP.  THE EEL LIGHTS AT ROWS 11 THROUGH 17,  THE EMERGENCY EXIT INDICATOR, AND BULLNOSE EMERGENCY EXIT LIGHTS WERE INOPERATIVE, DUE TO A FAULTY BATTERY CHARGER AND BATTERY ASSEMBLY.  BOTH WERE REPLACED AND OPERATIONALLY CHECKED OK.
